Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Amenorrhea post diagnosis of HIV and depression - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

Doctor :   Hi
User :   hi
Doctor :  
How can i help you?
User :   i havent had my period last month and two months before that i was getting my period twice
User :   a month
User :   but now no periods
Doctor :  
User :   i cant afford a gyn
Doctor :  
User :   i went to my infectious disease doctor and they said ntohing was wrong
Doctor :  
User :   so im worried that something might be seriously wrong with me
User :   they are telling me to go to a gyn but i honestly cant afford it
Doctor :  
User :   so im wondering what it might be that im not getting my period all of a sudden
Doctor :  
what did the infectious doctor say like the nane of the condition
User :   what you mean
Doctor :  
name of the condition you are suffering?
User :   hiv and depression
Doctor :  
User :   yeah
User :   please dont judge me
User :   :{
Doctor :   so you are on any medications?

User :   yeah
User :   im on one atripla
Doctor :   ok
User :   but they too numerous test and they said nothing was wrong
User :   but how could there be nothing wrong when i havent gotten my period last month or this month
User :   it usually comes around the 2nd of every month
Doctor :  
since you have two times in the last period time
Doctor :  
this period is missed

Doctor :  
i think you can wait for next month and it does not appear than
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor